Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Nonrational hypersurfaces


Author: János Kollár
Journal: J. Amer. Math. Soc. 8 (1995), 241-249
MSC: Primary 14E05; Secondary 14J45, 14J60, 14J70
MathSciNet review: 1273416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Artin and D. Mumford, Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc. (3) 25 (1972), 75–95. MR 0321934
  • [2] Arnaud Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 3, 309–391 (French). MR 0472843
  • [3] C. Herbert Clemens and Phillip A. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math. (2) 95 (1972), 281–356. MR 0302652
  • [4] V. A. Iskovskih, Birational automorphisms of three-dimensional algebraic varieties, Current problems in mathematics, Vol. 12 (Russian), VINITI, Moscow, 1979, pp. 159–236, 239 (loose errata) (Russian). MR 537686
  • [5] V. A. Iskovskikh and Ju. I. Manin, Three-dimensional quartics and counterexamples to the Lüroth problem, Math. USSR-Sb. 15 (1971), 141-166.
  • [6] J. Kollár, Rational curves on algebraic varieties (in preparation), 1994.
  • [7] T. Matsusaka, Algebraic deformations of polarized varieties, Nagoya Math. J. 31 (1968), 185-245; corrections, ibid. 33 (1968), 137; \jname Nagoya Mathematical Journal 36 (1968), 119. MR 0258827
  • [8] Shigefumi Mori, On a generalization of complete intersections, J. Math. Kyoto Univ. 15 (1975), no. 3, 619–646. MR 0393054
  • [9] A. V. Pukhlikov, Birational isomorphisms of four-dimensional quintics, Invent. Math. 87 (1987), no. 2, 303–329. MR 870730, 10.1007/BF01389417
  • [10] V. G. Sarkisov, Birational automorphisms of conic bundles, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 4, 918–945, 974 (Russian). MR 587343
  • [11] -, On the structure of conic bundles, Math. USSR-Izv. 120 (1982), 355-390.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14E05, 14J45, 14J60, 14J70

Retrieve articles in all journals with MSC: 14E05, 14J45, 14J60, 14J70


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1273416-8
Keywords: Rational varieties, ruled varieties, Fano varieties
Article copyright: © Copyright 1995 American Mathematical Society